# SDR CA151231003

- Difficulty date: December 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 9,339 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Frozen
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW TOOK OFF FROM AIRPORT FOR A POSITIONING FLIGHT. QUICKLY AFTER TAKEOFF WE SOON REALIZED WE HAD STATIC ISSUES WHEN THE ALTIMETERS FROZE AND HAD ERRONEOUS AIRSPEED READINGS. I IMMEDIATELY LEVELED OFF AND STARTED A TURN TO JOIN A LEFT DOWNWIND, THE SAME RUNWAY WE TOOK OFF FROM WITH IFR CONDITIONS SCATTERED IN THE CONTROL ZONE.AFTER A NON EVENTFUL LANDING, WE RETURNED TO THE GATE AND SHUT DOWN FOR FURTHER INSPECTION. AFTER ABOUT 2-5 MINUTES, THE ICE HAD MELTED AND STARTED RUNNING DOWN THE SIDE OF THE PLANE. I`VE ATTACHED A PHOTO OF THE WATER (ICE) THAT DRAINED OUT FROM JUST ONE PORT. ALL 8 HAD A SIMILAR AMOUNT COME OUT. ON MY WALK AROUND, ALL THE PORTS APPEARED FREE OF DEBRIS/CONTAMINANTS. THE NIGHT BEFORE IT WAS +8 AND RAINING, BY 7AM THE RAIN STOPPED AND IT WAS ABOUT -1. WHILE THIS SCENARIO ISN`T COMMON, IT DOES HAPPEN FROM TIME TO TIME.
